# SDR 97FDEA00547

- Difficulty date: August 7, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N286FE
- Make and model: Boeing 727233
- Aircraft serial: 22623
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Bellframe
- Condition: Dented
- Location: Bs 560
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 0741 71C209-02 - FWD CARGO BS 560, STR 22-25 LT 8 DENTS IN TOP SURFACE OF BELLFRAME.  CUT OUT DAMAGED SECTION OF BELLFRAME PER SRM 53-10-4.  INSTALLED BELLFRAME REPAIR PER SRM 53-40-4.
